It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


Hi alisabc7, I have been on forteo since July 12th and I can identify with what you are feeling right now in regards to lack of energy. Initially I didn't want to mention it because I felt it may just be the stress of giving myself the injections etc. I love being out in my garden and working outdoors from dawn to dusk, I am finding it very difficult to do the things I did before because of lack of energy, that was never a problem before forteo. I don't have vivid dreams, but I do have a constant lightheadedness, dizziness, it feels like I am walking around in a fog, a feeling of being unwell. I did call the nurse at forteo and she said she was not at liberty to give any directions on care, told me to call my doctor. I called her to find out if that was a side effect that was reported, she said it was. She did say that everyone is different in there reaction to medication. I asked her if I should discontinue the injection for one evening to see if that made a difference, again would not give me any medical advice whatsoever. Please know that I personally have alot of empathy for you, I am going through some side effect myself. Somehow, it doesn't make sense for me to not have a quality of life that I so enjoyed before my injections of forteo. I did however feel maybe I needed to give my body time to adjust, but....... there are so many on this healthboard that have not had any side effects whatsoever from forteo, and what a wonderful gift that would be. I don't know yet what I will do, I do know that I cannot go around feeling dizzy and lighheaded, I so wish you well, we all want a quality of life no matter what the diagnois may be. Initially I was going to go the natural route after reading the book "the myth of osteoporosis." but my doctor said what all the pamplets amd brochures say, " I better by safe than sorry." Oh Phooey!!!!!! by the way, I take my injections at 9 p.m. every evening. I initially started the injections because my fear of not being able to work out in my garden with my birds and flowers was greater than taking the forteo, now this dizziness is keeping me away from what I love to do. Take care!!! Blessings! Wildflowers





All times are GMT -7. The time now is 03:29 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!